A 35-year-old female asked:
is it normal for me to have a runny tummy i have started taking diabetes medication and im constantly running to the bathroom to ease my self the problem is that its now painful and only water is coming out?
1 doctor answer
Dr. Donald Colantino answered
60 years experience Internal Medicine
Diarrhea: It's possibly a side effect(your pharmacist can answer this) but more likely infection or food related. Avoid all roughage like salads,fruits, vegetables and milk products. Drink room temperature fluids including sports drinks, ginger ale. Take kaopectate as instructed. If no relief take Imodium per directions. Soft solid foods are ok. If symptoms persist get a stool culture to check for pathogens
Answered on Mar 6, 2019
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!